# SDR AALA20091029TUL03

- Difficulty date: October 29, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N7525A
- Make and model: Doug DC-9-82
- Aircraft serial: 49917
- Aircraft time: 56,525 hours, 28,915 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Skate Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TO VERTICAL STABILIZER LEFT SKATE ANGLE IS CRACKED BETWEEN FASTENER HOLES.  INSTALLED DOUBLER.
